MAUDE Adverse Event Report: ABBOTT DIABETES CARE LTD FREESTYLE LIBRE 3; CONTINUOUS GLUCOSE MONITORING SYSTEM

ABBOTT DIABETES CARE LTD FREESTYLE LIBRE 3; CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number 72075-01
Medical Device Problem Codes Device Alarm System (1012); Unable to Obtain Readings (1516); Application Program Problem (2880)
Health Effect - Clinical Codes Fatigue (1849); Hypoglycemia (1912); Loss of consciousness (2418); Diaphoresis (2452)
Date of Event 08/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer reported using an incompatible os.The reported issue was investigated.Per the abbott diabetes care compatibility guide, the reported configuration of os version 14 is not compatible with the customer's reported application.The latest revision of the compatibility guide is available to the customer on the abbott diabetes care website.As the compatibility guide is provided to the customer and the incompatible configurations were used, this complaint is not confirmed to use.The most probable root causes associated with this failure mode are software/data corruption or misuse.However, mitigations are in place to reduce and prevent such issues.All vital functions are monitored by the system and, when necessary, function is suspended to safeguard against inaccurate results.Labeling is provided to instruct the user on the intended use of all vital parts of the system to minimize misuse.All complaints and complaint trends are investigated to determine if there is a product defect/ deficiency.If a product defect/ deficiency is identified, a risk evaluation is completed and compared to the risk management report, to ensure the risk profile has not changed.Additionally, as a part of abbott¿s post-market surveillance process, all risk evaluations with associated complaint data are reviewed annually to determine if the risk profiles have changed as compared to the product risk management reports.These monitoring processes ensure that all product risk profiles remain acceptable and have a positive benefit/ risk ratio.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
A customer reported not receiving alarms and readings while using the abbott diabetes care (adc) device in use with a samsung galaxy a13 with android operating system version 3.6.5.11962.As a result, the customer was unable to use the application and subsequently experienced sweating, weakness, and loss of consciousness.The customer was unable to self-treat and required third-party treatment.A non-healthcare professional administered sugar, and a healthcare professional (hcp) later assessed the customer by measuring blood pressure, heart rate, and performing an ecg.There was no report of death or permanent impairment associated with this event.

Brand Name
FREESTYLE LIBRE 3
Common Device Name
CONTINUOUS GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE LTD
range road
witney 12345 -700
UK  12345-7001
Manufacturer Contact
patricia reis castro
1360 south loop road
alameda 94502-7001
4157205405
MDR Report Key23100679
Report Number2954323-2025-36483
Device Sequence Number9346948
Product Code QBJ
UDI-Device Identifier00357599816001
UDI-Public00357599816001
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K223435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72075-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2025
Initial Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown